# SDR CA060313009

- Difficulty date: March 12, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737522
- Aircraft time: 26,280 hours, 21,401 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 170101106A
- Part serial: SPE922304
- Condition: Failed
- Location: Apu Bay
- Part time: 28,094 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER A FLIGHT FROM A HOLIDAY RESORT, THE AIRCRAFT HAD LANDED AT HOME BASE AND WAS TAXIING TO THE GATE.  AN APU START WAS ATTEMPTED BUT THE UNIT WOULD NOT START.  ON INSPECTION, THE APU APPEARS TO HAVE HAD AN INTERNAL FAILURE.
